I Am Suffering From Rhematic Arithrites So Now Taking Wyslon 20 Mg But When Decrease To 10 My Pains Are Increasing By Using 20mg Have

Updated



Conversation Starter

madhu Says:


actualy i am using wyslon since 3years so i have too many side effects.but i am bound to use the drug.if i forget to take the drug i am unable to stand.And i am having glands by which i am having fever any time by which i cant be normal like every one.so doctors says that the disease can be cured by 1yr or 5yrs which they cant say.is their any accurate drugs by which the disease can be cured.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

I Am Diabetic ince Last 32 Years Taking Insulin Now Suffering From Neuropathy My Feet Are Affected Doctor Advised Me To Take 2 Tabs Of Pregeb M 75 Eve
I am diabetic (type - 2) since last 32 years. Currently I am on Insulin. Now for last around 3 years I am suffering from... 1 reply
i am suffering from cold throat pain and low degree fever usually i am taking calpol 500 mg bt now there is no relief so which antibiotics should i
Am suffering from cold and low grade fever since few monthes..just i took calpol 500 mg.bt am not getting the relief fro... 2 replies
iam suffering from seizures and using levipill 500mg on doctor advise but after the same i getting ocassional at bed time what ha
I am suffering from seizures since last one year using levipill 500mg on doctor advise. But ocassionally the seizures ar... 1 reply
sir i am taking one tablet Tonact 10 to reduce my cholostral i found my sugar 99 128 please tell mewheather the sugar level is increasing by tonct 10
sir i am taking one tablet Tonact 10 to reduce my cholostral i found my sugar 99-128. please tell mewheather the sugar l...
I Have Been Taking Phenergan For About 6 Years After Back Fusion Surgeries Am Trying To Stop Using It But Getting Very Ill When
i have been taking Phenergan for over 6 years after several back fusions. I have become very ill after stopping the use ... 1 reply
I Am Suffering From A Fatty Liver Hbsag Positive And Vomating After Having My Meal What Should Do Initially For This Taking Udiliv 300mg
I am suffering from a fatty liver ,HBSAG positive and vomating after having my meal what should i do? Initially for this... 2 replies
I Made Tatoo On My Neck And Now Am Suffering From Some Kind Of Infection Means Pimples Were Started Growing Around Near To Taatoo Shall T
I Made Tatoo On My Neck And Now Am Suffering From Some Kind Of Infection Means Pimples Were Started Growing Around Near ... 1 reply
I was using tight panty to hide my tummy for 2 to 3 days Now I have pain in my stomach I am taking combo flame since one week for six hours I don g
I have a stomach pain below the skin burning sensation. May be I have using tight crochet (panty) continuously / doing s...
i have been taking amlopress at one in the morning now this has stopped and lnbloc 10mg to be had night also
I have been taking amlopress at one in the morning and now it has been stopped and Lnbloc 10mg started one morning and o...
i am 35 year old suffering from high blood pressure taking telmesartan 20 - is it the right medicine at this age?
am 35 year old suffering from high blood pressure 160/90 taking telmesartan 20 from last one month. is it the right medi... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 July 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA